# SDR 2025FA0000538

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Aircraft: N469SR
- Make and model: Cirrus SR22
- Aircraft serial: 2107
- Aircraft time: 5,860 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 50288001
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP UP RELAY FAILED ON DEPARTURE CAUSING FLAPS TO NOT RETRACT FROM TAKE OFF POSITION. AIRCRAFT DIVERTED TO KMGY AND WAS REPAIRED. EXAMINATION OF INTERIOR OF RELAY ASSEMBLY SHOWED BURNED CONTACTS.
